# SDR AALA2019101879010

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 55,309 hours, 32,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3919
- Condition: No Test
- Location: Emergency Lights
- Part time: 57,209 hours, 26,099 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, OPERATIONAL TEST OF EMERGENCY LIGHT, FOUND EMERGENCY POWER SUPPLY UNIT LEFT HAND FAULT. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
